| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device was unable to verify or duplicate the reported issue.The cause of the reported issue could not be determined.The customer received a replacement device and the returned device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report that their device would not power on with a new battery installed.There was no patient use associated with the reported event.